# SDR SWAA2022072733534

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 69,504 hours, 41,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE F/O SIDE IS NOT SECURE IN CONTAINER. / [01] FOUND AFT SERVICE DOOR (R2) AFT GIRTH BAR RETAINER TO BE LOOSE; ADJUSTED AFT SERVICE DOOR (R2) AFT GIRTH BAR RETAINER PER S.I.P.
